研究生论文


年份:

作者 论文 时间
刘军明 The rate of increase of mean values of functions in weighted Hardy spaces, Acta Mathematica Vietnamica, Volume 37, Number 1, 2012, 89–93. 2012
沈延锋 A Class of Compactly Supported Orthogonal Symmetric Complex Wavelets with Dilation Factor 3, Acta Mathematica Scientia,32B(4), 2012(已录用) 2012
沈祖沛 On asymptotically linear elliptic equations in R^N. J. Math. Anal. Appl. 392 (2012) pp.83–88(已接收) 2012
王超 翻转矩阵及翻转型正交矩阵[J].高师理科学刊,2011,31(1):46-49. 2011
王超 翻转全对称矩阵及其特殊情况下的矩阵分解[J] .南阳师范学院,2011,10(3):21-24. 2011
叶芳琴 The Fej\'{e}r-Riesz inequality for the Besov spaces, Acta Math.Soc.27(2011),10,1995–2004. 2011
王卫红 A note on weighted norm inequalities,Taiwanese J Math已接受 2011
颜烈彬 Image Encryption Using Novel Mappings over GF(2^n), Studies in Mathematical Sciences, 2(1), 2011, 96—106, 2011
张德才 BTTB preconditioners for BTTB least squares problems, Linear Algebra and its Applications, 434 (2011), pp. 2285--2295. 2011
王雷波 de Morgan algebras with double demi-pseudocomplementation. Acta Math. Sci. Ser. B Engl. Ed. 31 (2011), no. 4, 1613–1623. 2011